×

Conjugate spaces of operator algebras. (English) Zbl 0057.09705


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Dixmier: Sur un theoreme de Banach, Duke Math. Journ., 15, 1057-1071 (1948). · Zbl 0031.36301
[2] J. Dixmier: Les fonctionnelles lineaires sur Vensemble des operateurs bornees d’un espace de Hilbert, Ann. Math., 51, 387-408 (1950). JSTOR: · Zbl 0036.35801
[3] J. Dixmier: Formes lineaires sur un anneau d’operateurs, Bull. Soc. Math. France, 81, 9-39 (1953). · Zbl 0050.11501
[4] S. Kakutani: Concrete representation of abstract (L)-space and the mean ergodic theorem, Ann. Math., 42, 523-537 (1941). JSTOR: · Zbl 0027.11102
[5] I. Kaplansky: Projections in Banach algebras, Ann. Math., 53, 235-249 (1951). JSTOR: · Zbl 0042.12402
[6] I. Kaplansky: A theorem or rings of operators, Pacific Journ. Math., 1, 227-232 (1951). · Zbl 0043.11502
[7] R. Schatten: A theory of cross-space, Princeton (1950). · Zbl 0041.43502
[8] I. E. Segal: Equivalence of measure spaces, Amer. Journ. Math., 51, 275-313 (1950). JSTOR: · Zbl 0042.35502
[9] S. Sherman: The second adjoint of a C*-algebra, Proc. Inter. Congress Math., 1, 470 (1950). · Zbl 0039.35501
[10] Z. Takeda: On a theorem of R. Pallu de la Barrier, Proc. Japan Acad., 28, 558-563 (1952). · Zbl 0048.09305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.